# SDR CVGA20120301001

- Difficulty date: March 1, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N71BD
- Make and model: Gulstm GIV
- Aircraft serial: 1415
- Aircraft time: 4,119 hours, 2,658 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159SCB51029
- Part serial: 00060H3942
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

PILOT'S WINDSHIELD CRACKED WHEN STARTING DESCENT.
